MAUDE Adverse Event Report: LEICA MICROSYSTEMS (SCHWEIZ) AG M530 OHX; SURGICAL MICROSCOPE

LEICA MICROSYSTEMS (SCHWEIZ) AG M530 OHX; SURGICAL MICROSCOPE
Model Number 10448737
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
Leica microsystems (b)(6) ag received a complaint from usa stating that a m530 ohx had a loss of function during a surgical procedure.There was no patient injury.
 
Additional Manufacturer Narrative
An investigation of the incident is currently underway and a follow-up will be submitted should additional information become available following investigation.
 
Additional Manufacturer Narrative
This is a final report.The returned power supply was examined.It was connected to a test device and turned on.All leds on the 5 decks illuminated.The voltage of all five decks was measured and confirmed to be within specifications.No problems with the power supply were found.The investigation by the local fse pointed to environmental conditions, as the system appeared to shut down simultaneously with the room's air conditioning being switched off.The power supply may have failed under unfavorable environmental conditions and recovered after the air conditioning was switched on.Prolonged operation in poorly ventilated rooms could have led to overheating of the power supply and thus to the reported shutdown.The outgoing inspection report was reviewed.It confirmed the power supply was working correctly, had been tested, and met specifications.All test parameters, such as input current testing, leakage current testing, light intensity measurements, and electrical safety testing, met specifications.A review of the manufacturing and service records revealed no evidence of problems that could be associated with the reported incident.A review of the complaint statistics did not show any similar or identical case.The reported malfunction is considered an isolated event and does not indicate a design or manufacturing issue.The power supply has been replaced.Correction to section h4.The manufacturing date of the device was august 16, 2024.

Brand Name
M530 OHX
Common Device Name
SURGICAL MICROSCOPE
Manufacturer (Section D)
LEICA MICROSYSTEMS (SCHWEIZ) AG
max-schmidheiny-strasse 201
heerbrugg, sankt gallen 9435
SZ  9435
Manufacturer (Section G)
LEICA INSTRUMENTS (SINGAPORE) PTE LTD
12 teban gardens crescent
singapore, 60892 4
SN   608924
Manufacturer Contact
manuel pfundstein
max-schmidheiny-strasse 201
heerbrugg, sankt gallen 9435
SZ   9435
MDR Report Key23494108
Report Number3003974370-2025-00009
Device Sequence Number8993282
Product Code EPT
UDI-Device Identifier07630003579642
UDI-Public(01)07630003579642(11)240816
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10448737
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/07/2025
Supplement Report FDA Received Date12/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/16/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown